Translator Disclaimer
2017 Compactness of multiplication, composition and weighted composition operators between some classical sequence spaces: A new approach
Ivana Djolović, Eberhard Malkowsky
Rocky Mountain J. Math. 47(8): 2545-2564 (2017). DOI: 10.1216/RMJ-2017-47-8-2545

Abstract

In a previous paper the author studied the compactness of multiplication, composition and weighted composition operators among some sequence spaces. We were motivated by these results and present two different approaches for obtaining some of the results in a previous paper. The first approach is to apply the theory of matrix transformations and the Hausdorff measure of noncompactness, and the second one is to use known results on multiplier spaces and the Hausdorff measure of noncompactness. We also use our techniques and methods from our proofs of the existing results to establish some new results related to the class of Fredholm operators and some classes of operators considered here and in the previous paper.

Citation

Download Citation

Ivana Djolović. Eberhard Malkowsky. "Compactness of multiplication, composition and weighted composition operators between some classical sequence spaces: A new approach." Rocky Mountain J. Math. 47 (8) 2545 - 2564, 2017. https://doi.org/10.1216/RMJ-2017-47-8-2545

Information

Published: 2017
First available in Project Euclid: 3 February 2018

zbMATH: 06840988
MathSciNet: MR3760306
Digital Object Identifier: 10.1216/RMJ-2017-47-8-2545

Subjects:
Primary: 46B45
Secondary: 47B37

Keywords: ‎compact‎ ‎operators , matrix transformations , sequence spaces , weighted composition operators

Rights: Copyright © 2017 Rocky Mountain Mathematics Consortium

JOURNAL ARTICLE
20 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.47 • No. 8 • 2017
Back to Top